If you are taking Coenzyme Q10

stimpy926October 8, 2010

I found out I'm allergic to it. An ingredient in it gave me terrible itchies, all over. Felt like I had fleas. A different region of my body would be affected each day. Apparently it's not very common, but is a one of the side effects. So, if you have unexplained itchyness and are taking that vitamin....you may want to do some experimenting -

Just wanted pass it along.

Thank you for reporting this comment. Undo
catherinet

Thanks paula.

    Bookmark   October 13, 2010 at 2:58PM
Sign Up to comment
More Discussions
band aids
My dermatologist introduced me to Coverlet bandages....
shuffles_gw
Anyone heard of Ageless Xtra?
Hi everyone, I usually post and lunk on the decorating...
customdecorator
Post Pregnancy Joint Pain & Muscle Stiffness
Wondering if others have experienced joint pain and...
Audlee
Suggest a remedy for chapped hand and breaking of nails
I am a working lady and my work is mostly on computer....
kalifa
itchy skin eczema?
I have been itching and scratching since the end of...
alanis
© 2015 Houzz Inc. Houzz® The new way to design your home™